# SDR ASAA2021091035927

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,123 hours, 13,477 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Stuck
- Location: Mcp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MCP COURSE SELECTOR STUCK ON 020* - WILL NOT MOVE AFTER SELECTING APU POWER, SELECTOR APPEARS NORMAL. GROUNDED - YES. ACCOMP LRU REPLACEMENT TEST FOR MCP. TEST PASS ALSO ACCOMP LAND VERIFY TEST BOTH PASS NO FAULTS. REF B737-800 AMM 22-11-34-839-001 & 22-11-00-700-801.
